The rule of three, its variants and extensions
Tuyl, Frank, Gerlach, Richard, & Mengersen, Kerrie (2009) The rule of three, its variants and extensions. International Statistical Review, 77(2), pp. 266-275.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Binomial, Beta-binomial, Poisson, Predictive Inference, Non-informative Priors, Zero Events|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||13 Jul 2011 13:07|
|Last Modified:||03 Dec 2012 02:08|
Repository Staff Only: item control page